# SDR REXA2012102701432

- Difficulty date: October 27, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N8758D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7758
- Aircraft time: 21,785 hours, 19,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY LIGHT CHARGER NOT CHARGING.  REMOVED AND REPLACED NR 2 EMERGENCY LIGHT BATTERY CHARGER IAW CRJ200 AMM 33-51-05.  OPS CHECK GOOD.  OK FOR SERVICE.
